# SDR FDEA201512144000

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,159 hours, 25,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200335
- Part serial: 000229
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT EVIDENT ON LT WING INBD MAIN FLAP UPPER SURFACE ALUMINUM HONEYCOMB PANEL, APPROX 8 INCHES FROM INBD END.  REPAIR CARRIED OUT IAW SRM 57-53-01 & SRM 51-70-10-2R REV 116 DATED 20 SEPT 2011.
